# SDR DALA2022103007019

- Difficulty date: October 25, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N953DC
- Make and model: Boeing 737-9
- Aircraft serial: 38742
- Aircraft time: 24,597 hours, 11,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8780325) DURING INSPECTION FOUND EMERGENCY LIGHT BATTERY CHARGER MISSING AT LH OVERWING EXIT LOWER SIDEWALL. REPLACED CHARGER ASSY. AND BATTERY PACK PER B737 AMM 33-51-06. OPS CHECK GOOD.
